# SDR FDEA201305241079

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 26,477 hours, 14,028 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rectifier
- Part number: F11QY3714
- Part serial: 800228029
- Condition: Burned
- Part time: 25,851 hours, 13,700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL PRESSURE WENT TO ZERO AFTER TAKEOFF,  LOST ATS & YAW DAMPER FAILED AT ROTATION.  DID NOT LOSE ANY OIL QTY.  ELECTED TO SHUTDOWN NR 1 AND RETURN TO DEPARTURE.  NR 1 ENG WINDMILLED APPROX 30 MINUTES YAW DAMPER RESET BUT ATS SYS WOULD NOT.  COMPLIED WITH QRH.  THREE HYD SYS X'D OUT ON  ECAM INDICATION.  DOWN POWERED ACFT, NO CHANGE ON POWER UP.  FOUND CIRCUIT BREAKER ON ACCESS BUSS BAR TRIPPED, RESET BREAKER AND LL FAULTS WENT AWAY.  RAN NR 1 ENGINE AFTER NO OIL PRESSURE INSPECTION,  COMPLIED WITH IAW JRH,  ALL PARAMATERS NORMAL.    TROUBLESHOOTING FOUND ESS TR WITH ARCED AND BURN THRU CASE AT CONNECTION.  R & R ESS TR UNIT IAW MM 24-32-11-04.  AS PRECAUTION,  R & R AUTO TRANSFORMER IAW MM 24-51-11-04.  OPS CHECKED NORMAL. SET ACFT UP INTO PREFLIGHT STAGE AND RAN ENGINES NR1 & NR2 PE JRH. ALL SYS OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
